MathSciNet Relay Station
MathSciNet bibliographic data
MR2776112 37D20 (37C30 37D40)
Stoyanov, Luchezar Spectra of Ruelle transfer operators for axiom A flows. Nonlinearity 24 (2011), no. 4, 1089–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement